# SDR FDEA201807201793

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 55,391 hours, 24,498 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 3847
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEN 1 FAULTED ON TAKEOFF ROLL, RESET WAS GOOD AFTER CLEARING RUNWAY. GEN NR 1 INOP. APU GEN MUST BE USED TO POWER AFFECTED BUS  THROUGHOUT FLIGHT.  REMOVED AND REPLACED #1 GENERATOR CONTROL UNIT 1XU                                IAW AMM 24-22-12-04.  OPS CHECK GOOD IAW AMM                                      24-41-00-05.  SUNSTRAND GCU, GENERATOR CONTROL,
